A STUDY OF CUTANEOUS ADVERSE REACTIONS TO DRUGS

Authors

  • TANVI AGRAWAL
  • Thiruveedhula Haritha
  • PRAVEEN KUMAR RTHORE
  • Suganita Rohilkhand medical college hospital

Abstract

ABSTRACT Background: Due to the casual and wide use of the drugs, the incidence of harmful effects have increased dramatically. These effects may present as toxic effect, side effect or adverse effects. The study is conducted to assess the frequency, pattern of CADRs and culprit drugs. Method: This study was carried out for one year in Rohilkhand Medical College and Hospital, Bareilly, U.P. It included 114 patients showing clinical manifestations of CADR. Result: FDE was the most common CADR, in 46 (40.35%) patients followed by 22 (19.30%) patients with maculopapular rash. Out of114 patients enrolled, 19 (16.67%) were found to have SCADR. Most common severe cutaneous adverse reactions was erythroderma (31.58%), followed by SJS (26.32%). Most common culprit class of drugs were antibiotic (30.70%) followed by nonsteroidal anti‑inflammatory drugs (22.81%), antifungal (12.28%). As per WHO-UMC causality assessment, in the study, certain, probable and possible categories were 7.89%, 38.60% and 31.58% respectively. Conclusion: It was found that fixed drug eruption was the most common type of morphological pattern of CADRs and antibiotics was the most common culprit class of drugs. Keywords: Cutaneous adverse drug reactions, SJS, TEN, FDE, Antibiotics.

Author Biographies

TANVI AGRAWAL

JUNIOR RESIDENT (DEPARTMENT OF DERMATOLOGY, ROHILKHAND MEDICAL COLLEGE ND HOSPITAL, BAREILLY, INDIA)

Thiruveedhula Haritha

Professor, department of Dermatology, Dr. Pinnamaneni Siddartha Institute of Medical Sciences and Research Foundation, A.P., INDIA

PRAVEEN KUMAR RTHORE

professor, depatment of dermatology, rohilkhand medical college and hospital, bareilly. INDIA

Suganita, Rohilkhand medical college hospital

Assistant professor, Department of skin and VD

Downloads

Published

2022-03-29

How to Cite

1.
AGRAWAL T, Thiruveedhula Haritha, PRAVEEN KUMAR RTHORE, Suganita. A STUDY OF CUTANEOUS ADVERSE REACTIONS TO DRUGS. J Pak Assoc Dermatol [Internet]. 2022Mar.29 [cited 2024Jun.17];32(1):22-6. Available from: https://www.jpad.com.pk/index.php/jpad/article/view/1796

Issue

Section

Original Articles